Commutative rings of partial differential operators and Lie algebras. (English) Zbl 0746.47025

Summary: We give examples of finite gap Schrödinger operators in the two-dimensional case.


47F05 General theory of partial differential operators
13N05 Modules of differentials
35J10 Schrödinger operator, Schrödinger equation
17B99 Lie algebras and Lie superalgebras
Full Text: DOI


[1] Burchnal, J.L., Chaundy, T.W.: Commutative ordinary differential operators. I, II. Proc. Lond. Math. Soc.21, 420–440 (1922); Proc. Royal Soc. Lond.118, 557–583 (1928) · JFM 49.0311.03
[2] Novikov, S.P.: Periodic problem for Korteweg-de Vries equation. I. Funct. Anal. i ego Pril.8, 54–66 (1974) · Zbl 0301.54027
[3] Lax, P.: Periodic solution of the KdV equation. Commun. Pure Appl. Math.28, 141–188 (1975) · Zbl 0302.35008
[4] Dubrovin, B.A., Matveev, V.B., Novikov, S.P.: Nonlinear equations of Korteweg-de Vries type, finite-zone linear operators and abelian varieties. Russ. Math. Surv.31, 51–125 (1976) · Zbl 0346.35025
[5] Krichever, I.M.: Commutative rings of ordinary linear differential operators. Funct. Anal. i ego Pril.12, 12–31 (1978)
[6] Grinevich, P.G.: Ph. D. Thesis, Moscow Univ., 1985
[7] Dubrovin, B.A., Krichever, I.M., Novikov, S.P.: Schrödinger equation in magnetic field and Riemann surfaces. Sov. Math. Dokl.17, 947–951 (1976) · Zbl 0441.35021
[8] Novikov, S.P., Veselov, A.P.: Two-dimensional Schrödinger operator: inverse scattering transform and evolutional equations. Physica18D, 267–273 (1986) · Zbl 0609.35082
[9] Krichever, I.M.: Methods of algebraic geometry in the theory of nonlinear equations. Usp. Mat. Nauk32, 198 (1977). English transl. in Russ. Math. Surv.32, (1977) · Zbl 0372.35002
[10] Bourbaki, N.: Groupes et algebres de Lie, Chaps. 4–6. Paris: Hermann 1968 · Zbl 0186.33001
[11] Calogero, F.: Solution of the one-dimensionaln-body problem with quadratic and/or inversely quadratic pair potentials. J. Math. Phys.12, 419–436 (1971)
[12] Sutherland, B.: Exact results for a quantum many-body problem in one-dimension. Phys. Rev. A4, 2019–2021 (1971); Phys. Rev.A5, 1372–1376 (1972)
[13] Moser, J.: Three integrable Hamiltonian systems, connected with isospectral deformations. Adv. Math.16, 1–23 (1975) · Zbl 0303.34019
[14] Calogero, F.: Exactly solvable one-dimensional many-body problems. Lett. Nuovo Cimento13, 411–416 (1975)
[15] Olshanetsky, M.A., Perelomov A.M.: Completely integrable Hamiltonian systems associated with semisimple Lie algebras. Inv. Math.37, 93–108 (1976) · Zbl 0342.58017
[16] Olshanetsky, M.A., Perelomov, A.M.: Quantum completely integrable systems connected with semisimple Lie algebras. Lett. Math. Phys.2, 7–13 (1977) · Zbl 0366.58005
[17] Olshanetsky, M.A., Perelomov, A.M.: Quantum integrable systems related to Lie algebras. Phys. Rep.94, 313–404 (1983)
[18] Veselov, A.P.: Integrable polynomial mappings and Lie algebras. In the book: ”Geometry, differential equations and mechanics.” Izdat. Moscow Univ., Moscow, 1986 (Russian)
[19] Veselov, A.P.: Integrable mappings and Lie algebras. Sov. Math. Dokl.35, 211–213 (1987) · Zbl 0631.32024
[20] Julia, G.: Memoire sur la permutabilité des fraction rationelles. Ann. Sci. Ecole Norm. Sup.39, 131–215 (1922) · JFM 48.0364.02
[21] Fatou, P.: Sur l’iteration analytique et les substaitution permutables. J. Math. Pure Appl.3, 1–49 (1924) · JFM 50.0637.02
[22] Ritt, J.: Permutable rational functions. Trans. Am. Math. Soc.25, 339–448 (1923) · JFM 49.0712.02
[23] Veselov, A.P.: The dynamics of mappings of toric varieties connected with Lie algebras. Proc. of Top. Conf. (Baku 1987) · Zbl 0631.32024
[24] Chalykh, O.A.: On some properties of polynomial mappings connected with Lie Algebras. Vestnik Mosc. Univ.3, 57–59 (1988) · Zbl 0656.17008
[25] Looijenga, E.: Root systems and elliptic curves. Invent. Math.38, 17–32 (1976) · Zbl 0358.17016
[26] Bernstein, I.N., Schwarzman, O.V.: Chevalley theorem for the complex crystallographical Coxeter groups. Funct. Anal. i Prilozen12, 79–80 (1978)
[27] Bogoyavlensky, O.I.: On perturbations of the Toda lattice. Commun. Math. Phys.51, 201–209 (1976)
[28] Veselov, A.P., Chalykh, O.A.: Quantum Calogero problem and commutative rings of many-dimensional differential operators. Usp. Mat. Nauk43, 173 (1988) (Russian)
[29] Heckman, G.J., Opdam, E.M.: Root systems and hypergeometric functions. I. Comp. Math.64, 329–352 (1987) · Zbl 0656.17006
[30] Heckman, G.J.: Root systems and hypergeometric functions. II. Comp. Math.64, 353–373 (1987) · Zbl 0656.17007
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.